SEVERE ACNE FOR PAST two decades

Patient

Q: Please please help me. I have been suffering from 'eruptions' on my buttocks for the past 18 years!!!!
I use retinol 0.5% now. But it only peels away my skin. It looks and feels like severe acne, but it could be follicalitis as well. I figured this out only when i started to get some on my underbust as well since now with age, my breasts have started to sag and the underskin rubs together. But 18 years!!!!!. i'M DESPERATE. ITS AFFECTING MY MARRIAGE. THEY ARE EITHER TINY PUS FILLED ERUPTIONS or they are big painful lumps which when pressed spill out half a teaspoon of puss. these leave markes. My buttocks are moderatly hairy. and i've tried waxing them but no change.

I'm 31 now. It started at around when I was about 14 yrs old. maybe younger. Now that my breasts have started to sag a bit the underside has also started to develop this tiny puss filled eruptions. I think it may be folliculitis. I have been using Benzac AC 0.5% but nothing happened. my skin did start peeling a bit and it DID tsop just before till a little after my wedding (i don't know why). but it all came back again. I now use Retino A 0.5% everyday before I sleep. However, I just wake up feeling sore. I tried Retino A under my breasts, but it just made my skin peel and burn. so I stopped before it caused darkening. Can it be caused by stress? Because around my marriage I was happier than I have been in a long time. Now I am terribly upset again. It has become full blown now. I am so upset. I can google some pictures which are similar to what my problem looks like and send them to you. Just so you get an idea. Would waxing help?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi,  I've been suffering acne for six years, and my doctor perscribed me ?ISOTRETINOIN capsules to treat it...

Q: Over a month ago, I was diagnosed with PCOS. My doctor put me on the pill (Yasmin). In the first month, I developed a...

Q: I am looking for a contraceptive pill that will assist with my acne problem but which has a relatively low amount of ...

Q: Make age 63 recently on minocycline for scalp acne . Commenced walking twice a day as the impact of this medicine cau...

Q: I have been taking isotroin 20 for 1 year so I get clear skin but then I stopped it and started taking isotroin 10 ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews